# SDR SIMA20190507006

- Difficulty date: May 7, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 34,041 hours, 29,447 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER WING TO FUSELAGE ATTACHMENT ANGLE NR 3 IS CRACKED ON THE FWD EDGE APPROX. 3/4" LONG. C/A-RAR ATTACHMENT ANGLE NR 3 IAW ETN-EM-53-142.
